Regularity of the Free Boundary in $div(a(x) \nabla u(x,y) )= -(h(x)\gamma(u))_x$ with $h^\prime (x)<0$

Samia Challal1

1Department of Mathematics, Glendon college - York university, 2275 Bayview Ave. Toronto ON M4N 3M6 Canada.

Abstract: A free boundary problem of type $div(a(x) \nabla u )= -(h(x)\gamma(u))_x$ with $h_x < 0$ is considered. A regularity of the free boundary as a curve $y=\Phi(x)$ is established using a local monotony $b u_x-u_y <0$ close to free boundary points.
Keywords: Variational methods, free boundary problems, Linear elliptic equations.

Cite this article as: Samia Challal, Two Phases of the Hess Algebraic Decomposition Method Utilized for Watermarking System, Int. J. Math. And Appl., vol. 9, no. 4, 2021, pp. 1-11.

  1. H. W. Alt, The fluid flow Through Porous Media. Regularity of the free Surface, Manuscripta Math., 21(1977), 255-272.
  2. Guy Bayada and Mich\'{e}le Chambat, Nonlinear variational formulation for a cavitation problem in lubrication, Journal of Mathematical Analysis and Applications, 90(2)(1982), 286-298.
  3. M. Chipot, Variational Inequalities and Flow in Porous Media, Springer-Verlag New York Inc, (1984).
  4. M. Chipot, On the Continuity of the Free Boundary in some Class of Dimensional Problems, Interfaces Free Bound., 3(1)(2001), 81-99.
  5. S. Challal and A. Lyaghfouri, Continuity of the Free Boundary in Problems of type $div(a(x) \nabla u) = -(\chi(u)h(x))_{x_1}$, Nonlinear Analysis: Theory, Methods \& Applications, 62(2)(2005), 283-300.
  6. S. Challal and A. Lyaghfouri, On the Continuity of the Free Boundary in Problems of type $div(a(X)\nabla u) = -div(\chi(u)H(X))$, Differential and Integral Equations, 19(5)(2006), 481-516.
  7. S. Challal and A. Lyaghfouri, A stationary flow of fresh and salt groundwater in a heterogeneous coastal aquifer, Bollettino della Unione Matematica Italiana, 8(2)(2000), 505-533.
  8. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, (1983).
  9. J. F. Rodrigues, Obstacle problems in Mathematical physics, North Holland, (1987).